MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC JACKSON-PRATT; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC JACKSON-PRATT; CATHETER, IRRIGATION
Model Number JP-2211
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
1315 paged pa [physician assistant], to inform upon removal of jp [jackson-pratt] drain some resistance notice.Drain seems embedded inside the skin.Rn, at bedside asses, try to retrieve the drain and unable to do so.Stop any additional attempt.Place a new dressing.Pt aware of situation, no distress noted.Inform charge nurse, and primary rn of current situation.1325 paged dr.Regarding not being able to remove jp drain.Aware no, new orders at this time 1345 paged again, pa for new orders.Awaiting response.1400 paged alternate pa, inform him regarding the jp drain situation.Per pa, will come to assess at bedside.1417 pa at bedside.1445 bedside sterile procedure, performed by pa.Successfully remove jp drain, no retrain object.Pt tolerated well.Asses and change surgical site.Pt stated pain 10/10, dilaudid given per order.1500 per pa, is okay to continue with discharge.

Brand Name
JACKSON-PRATT
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key22166194
Report Number22166194
Device Sequence Number20780711
Product Code GBX
UDI-Device Identifier00885380020493
UDI-Public(01)00885380020493
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberJP-2211
Device Catalogue NumberJP-2211
Device Lot NumberP2309668
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Date Report Sent to FDA06/03/2025